# SDR ABXA20150227017

- Difficulty date: February 27, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,755 hours, 40,801 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM SOUNDED, NO SMOKE OBSERVED.  REPLACED LAVATORY SMOKE DETECTOR.
